Skip to Content

Can taking this drug cause yeast infections?

Question is Closed
Report Favorite

Answers (1)

18 Aug 2010

Yes, recurrent vulvovaginal candidiasis has been associated with long term treatment.

http://www.drugs.com/sfx/tamoxifen-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can I take AZO yeast while on birth control?

I am currently taking YAZ, but it is messing with my pH levels I think I may be starting to have a yeast infection. I read about this pill, AZO ...

1 answer 18 Sep 2009

Why doesn't it include among the possible side effects..yeast infections-when taking Bactrim?

Apparently yeast infections can occur after taking Bactrim, & I feel this should be included in the possible side effects section of the ...

1 answer 16 Aug 2010

Have taken Zoloft for years successfully. I have metastatic breast cancer and started Tamoxifen?

... and am taking Tamoxifen for a couple of weeks. Just told there can be a drug interaction between Tamoxifen and Zoloft (possibly diminishing ...

3 answers 31 Dec 2011

Since age thirteen, I've been getting yeast infections about twice a year. Why is this?

For most of my adult life, I've been getting yeast infections anywhere from two to three times a year. I am negative for HIV. What could be an ...

3 answers 24 Mar 2012

Vaginal Yeast Infection - Has anyone had their yeast infections misdiagnosed as herpes?

I was diagnosed with Herpes in August (clinical diagnosis, negative blood work), but I have little tears, not sores, they don't bleed or ooze, ...

2 answers 4 Dec 2014